Hi 'all' - I have noticed on several occasions now that when I am walking [especially] when I first get out of bed in the morning - I feel very lop-sided!!
I have looked in the mirror and I look to be standing straight - a fairly new thing for me is I get bad pain in right hip/buttock/thigh/shin - the other night whilst laying in bed - I noticed a sensation in my right leg - goose bumps/tingling - it didn't last long - but since that happened I have had a lot of my usual neck/shoulder pain coming back - also a lot of clicking/grating in neck/jaw areas.
I sometimes wonder how much of this I am used to now - if a healthier individual could be in my shoes for a day - how would they feel ? [not that I would wish this on anyone - except perhaps for some of the 'disbelieving' doctors - for a week or two anyway] !!
My muscles/cartilage/collagen -are definately the 'bugs' - preferred areas - the up-side of my particular 'illness' is that though I have all these muscle related probs. - when I am feeling o.k. - the muscle is still as strong and usable as before all of this started - which is fantastic .
Does anyone else feel they are sort of 'used' to some of their 'stuff' ? When I first got this - the anxiety levels got ridiculous - and as we know very well - anxiety is bad news - I had high levels of anxiety when taking 'doxy' - horrible episodes of - crying/thoughts of 'regrets'/remembering bad stuff from the past/etc; - [that is one reason why I am not yet back on abx. and why I asked LLMD. to change from 'doxy'. to 'amox'.] - I believe it was all part of 'herxing' - isn't it crazy - I want to have 'herx reaction' - as a sign that abx. are working - and yet here I am - still haven't swallowed a single Amox. tablet.
I hope all you people are feeling o.k. today - have a good one - take care
Oh yeah! - the reason for this post!!! - can anyone relate to 'feeling lop-sided' !!!!! [
I've had issues with both vertigo and dizziness (with vertigo, you feel like the room is spinning, with dizziness, it feel like you are spinning). I also get "legs of lead," where it feels like someone strapped invisible ankle weights on, leaving me feeling clunky and even less graceful than usual.
These days, I feel equally affected on both sides. But I've gone through stages where one side feels worse than the other, and that does cause a very lop-sided sort of experience.
I have a lot of ups and downs with my treatment, and I can say that it does sometime feel strange to NOT have symptoms to which I've grown accustomed. Likewise, when a symptom returning, it's initially more upsetting/annoying than when it's ongoing without interruption.
I've read that the "bugs" by nature actually do prefer the more viscous mediums of the body such as around the joints and in the eyes.
For me right now my eyes are a good gauge for how I'm doing: If they don't hurt and I have no double vision, I'm probably doing pretty well over all. If my eyes are hurting more and it looks like a second image is started to split off of on the right hand side, I'm either getting tired/hitting my wall or I am having a bad day (depending on if my eyes worsen in the AM or PM).
I haven't taken ammox for Lyme, nor doxy. But I can relate to hesitating to start a new med, as I'm in the same boat. I'm still on two other antibiotics to kind of "maintain," but have been delaying starting a new third. The "break" of only being on 2 abx is doing me good, I feel better overall than in a long time and am able to make some much-needed gains at work.
By amox its amoxiclin ..right.. I am going to see somoene today and I would rather not take the Doxy as it sounds awful I cant take any more symptoms especially anxirty, .... so Is the Amoxy' better.seem to be getting stomach/bladder aches today
apparently - I think I am right in 'saying - that 'doxy' is a 'broader spectrum' abx. than 'amoxicillin' - also 'amox'. doesn't cause any problems with 'photo sensitivity' - [you can still be o.k. in the sun] - I have come across a lot of stories where people have had bad experiences with 'doxy' - mostly stomach probs. - possibly caused by not taking the tablet as reccommended- ie; drinking a large glass of water with it and not lying down for an hour or so afterwards - different things work for different people of course
I have also heard of many people who have done extremely well with 'doxy' - a few people on another 'lyme forum' - here in u.k. - have been 'cured' with 'doxy'.
I had probs. on 'doxy' but then again maybe it was because it was doing what it was supposed to.
All we can do is try these drugs - if I hadn't felt so c..p!! on 'doxy' I would prefer to take it over other abx. - just because of the success stories I have come across
I may 'risk' taking it again in the near future but for now I will prob. give 'amox' a try.
also - I wasn't taking any sort of probiotic whilst taking 'doxy' - someone I have spoken too - a chap who after taking 'doxy' for over two years -is now 'cured' -[well been off abx. for over a year and is doing very well - always ate 'live' yoghurt [he made it himself!!] - also he took his entire daily dose in one go -[ in the morning ]- he was told by LLMD. this is a more effective way of treating lyme - it is to 'spike' the abx. to a more powerful level in the blood.- I am not reccommending this to anyone - merely relating a success story - this guy was just like a lot of 'us' here - went to loads of docs./specialists etc,etc, and so was 'baffled' by his failing health-he was very ill by the time he discovered lyme - diagnosed himself by way of the 'internet' and found an LLMD.
I can relate to what wonko said - a symptom that appears to be gone - returning - that is soooo up-setting.
I have had horrible stabbing pains - moving around - today - also the 'siezing-up' feeling - yuk!
I hope your tummy/bladder probs. improve soon margypops.
Well put description. I always describe it as my balance was off. At it's worst I remember dragging my fingers down a hallway wall to help guide me straight. I also would get nauseated, feeling I had motion sickness. I think everyone gets anxious when it involves loss of balance. Hang in there its gets better.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.